Generalization of Euler’ Integral of the First Kind

Ніна Опанасівна Вірченко, Олена Валеріївна Овчаренко

Abstract


Background. The new generalization of Euler’ integral of the I-kind (beta-functions) is considered, its main properties are investigated. Such distributions have a special place among the special functions due to their widespread use in many areas of applied mathematics.

Objective. The aim of the paper is to study the generalization of the new r-generalized beta-function and its application to the calculation of the new integrals.

Methods. To obtain results the general methods of the theory of special functions have been used.

Results. The article deals with new generalization of Euler’ integral of the I-kind. For the corresponding r-generalized beta functions were obtained important functional relations and differentiation formulas. For a wide application in the theory of integral and differential equations are important theorems on the connection of new beta functions with classical hypergeometric functions, Macdonald’ and Whittaker’ functions.

Conclusions. Considered in the article new generalization of Euler’ integral of the I-kind opens up opportunities for the use of Euler’ integrals in the theory of special functions, in the application of mathematical and physical problems. In the future we plan to use r-generalized beta functions to solve the new problems of the theory of probability, mathematical statistics, the theory of integral equations, etc.

Keywords


Generalization of Euler’ integral of the I-kind; r-generalized beta function; Hypergeometric function; Macdonald’ function; Whittaker’ function

References


A.A. Kilbas and M. Saigo, H-Transforms. London, GB: Chapman and Hall/CRC, 2004.

N. Virchenko, Generalized Hypergeometric Functions. Kyiv, Ukraine: NTUU KPI, 2016 (in Ukrainian).

A.F. Verlan and V.S. Sizikov, Integral Equations: Methods, Algorithms, Programs. Кyiv, USSR: Naukova Dumka, 1986 (in Russian).

R.W. Barnard, “On application of hypergeometric functions”, J. Comput. Appl. Math., vol. 105, no. 1-2, pp. 1–8, 1999.

L. Galue, “Results involving generalized hypergeometric functions”, Math. Balkanica, New Ser., vol. 22, no. 1-2, pp. 83–100, 2008.

S. Yakubovich, “Index transforms associated with generalized hypergeometric functions”, Math. Methods Appl. Sci., no. 27, pp. 35–46, 2004.

G. Bateman and A. Erdelyi, Higher Transcendental Functions, vol. 1. Moscow, USSR: Nauka, 1965 (in Russian).

A.R. Miller and I.S. Moskowitz, “On certain generalized incomplete gamma functions”, J. Comput. Appl. Math., no. 91, pp. 179–190, 1998.

Y.B. Nakhi. and S.L. Kalla, “A generalization on beta-type distribution with w-Apell function”, Integral Transforms Spec. Funct., no. 14, pp. 321–332, 2003.


GOST Style Citations


  1. Kilbas A.A., Saigo M. H-Transforms. – London: Chapman and Hall/CRC, 2004. – 390 p.

  2. Вірченко Н. Узагальнені гіпергеометричні функції. – К.: НТУУ “КПІ”, 2016. – 480 с.

  3. Верлань А.Ф., Сизиков В.С. Интегральные уравнения: методы, алгоритмы, программы. – К.: Наук. думка, 1986. – 544 с.

  4. Barnard R.W. On application of hypergeometric functions // J. Comput. Appl. Math., 1999. – 105, № 1-2. – P. 1–8.

  5. Galue L. Results involving generalized hypergeometric functions // Math. Balkanica, New Ser. – 2008. – 22, № 1-2. – P. 83–100.

  6. Yakubovich S. Index transforms associated with generalized hypergeometric functions // Math. Methods Appl. Sci. – 2004. – 27. – P. 35–46.

  7. Бейтмен Г., Эрдейи А. Высшие трансцендентные функции. Т.1. – М.: Наука, 1965. – 296 с.

  8. Miller A.R., Moskowitz I.S. On certain generalized incomplete gamma functions // J. Comput. Appl. Math. – 1998. – 91. – P. 179–190.

  9. Nakhi Y.B., Kalla S.L. A generalization on beta-type distribution with w-Apell function // Integral Transforms Spec. Funct. – 2003. – 14, № 4. – P. 321–332.




DOI: https://doi.org/10.20535/1810-0546.2016.4.77167

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 NTUU KPI